hh.sePublikasjoner
Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Explicit solutions for a nonlinear model of financial derivatives
Högskolan i Halmstad, Akademin för informationsteknologi, Halmstad Embedded and Intelligent Systems Research (EIS), Tillämpad matematik och fysik (MPE-lab).
Fakultät Mathematik, Naturwissenschaften und Informatik, Brandenburgische Technische Universität Cottbus, Cottbus, Germany.
2007 (engelsk)Inngår i: International Journal of Theoretical and Applied Finance, ISSN 0219-0249, Vol. 10, nr 1, s. 1-21Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

Families of explicit solutions are found to a nonlinear Black-Scholes equation which incorporates the feedback-effect of a large trader in case of market illiquidity. The typical solution of these families will have a payoff which approximates a strangle. These solutions were used to test numerical schemes for solving a nonlinear Black-Scholes equation. © World Scientific Publishing Company.

sted, utgiver, år, opplag, sider
Singapore: World Scientific, 2007. Vol. 10, nr 1, s. 1-21
Emneord [en]
Black–Scholes model, illiquidity, nonlinearity, explicit solutions
HSV kategori
Identifikatorer
URN: urn:nbn:se:hh:diva-37585DOI: 10.1142/S021902490700407XScopus ID: 2-s2.0-33846441215OAI: oai:DiVA.org:hh-37585DiVA, id: diva2:1232934
Merknad

Funding: The work of the second author was kindly supported by the HWP-project, grant number 02014 of the Brandenburg, MWFK and by the grant of Halmstad University, Sweden.

Tilgjengelig fra: 2018-07-13 Laget: 2018-07-13 Sist oppdatert: 2018-07-13bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Personposter BETA

Bordag, Ljudmila A.

Søk i DiVA

Av forfatter/redaktør
Bordag, Ljudmila A.
Av organisasjonen
I samme tidsskrift
International Journal of Theoretical and Applied Finance

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 80 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf